Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2003, Issue 69, Pages 4347-4362

On chains of centered valuations

Département de Mathématiques et Informatique, Université Moulay Ismail, Béni M'hamed, Méknès BP 4010, Morocco

Received 5 June 2002

Copyright © 2003 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


We study chains of centered valuations of a domain A and chains of centered valuations of A[X1,,Xn] corresponding to valuations of A. Finally, we make some applications to chains of valuations centered on the same ideal of A[X1,,Xn] and extending the same valuation of A.